Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS)   NOVEMBER 2005 , Volume 4 , Number 2; Page(s) 87 To 95.
 
Paper: 

ESTIMATION BASED ON AN APPROPRIATE CHOICE OF LOSS FUNCTION

 
 
Author(s):  GANJALI M., SHAFIEI K.
 
* 
 
Abstract: 

Some examples of absurd uniformly minimum variance unbiased estimators are discussed. Two reasons, argued in the literature, for having such estimators are lack of enough information in the available data and property of unbiasedness. In this paper, accepting both of these views, we show that an appropriate choice of loss function using a general concept of unbiasedness leads to risk unbiased, admissible and reasonable estimators. For this we extend the Rao-Blackwell theorem using a new way of defining unbiased estimator.

 
Keyword(s): ADMISSIBILITY, LOSS FUNCTION, RISK FUNCTION, UNBIASED ESTIMATOR, UNIFORMLY MINIMUM VARIANCE UNBIASED ESTIMATOR
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

GANJALI, M., & SHAFIEI, K. (2005). ESTIMATION BASED ON AN APPROPRIATE CHOICE OF LOSS FUNCTION. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS), 4(2), 87-95. https://www.sid.ir/en/journal/ViewPaper.aspx?id=104337



Vancouver: Copy

GANJALI M., SHAFIEI K.. ESTIMATION BASED ON AN APPROPRIATE CHOICE OF LOSS FUNCTION. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS). 2005 [cited 2021June18];4(2):87-95. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=104337



IEEE: Copy

GANJALI, M., SHAFIEI, K., 2005. ESTIMATION BASED ON AN APPROPRIATE CHOICE OF LOSS FUNCTION. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS), [online] 4(2), pp.87-95. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=104337.



 
  pdf-File
Persian Abstract Yearly Visit 37
 
 
Latest on Blog
Enter SID Blog